Symptoms of a blood pressure medication Overdose and Signs can vary, but may include:
Extremely low blood pressure Increased levels of sodium or potassium in the blood Kidney failure.
Blood pressure medication should be taken as directed by your physician and if you feel that the dosage that you're currently on is not working for you, set up an appointment for an evaluation to either increase the mg or decrease it. And important thing to help your doctor make a wise decision is to keep a detailed log of your B/P readings.
Yes, I would think you could die from taking too much blood pressure medication. You should always take it as directed by your doctor. If you take too much, your blood pressure could drop too low and you could have a medical emergency.
yes you can die from talking to many blood pressure pills. i had problems with self harm and was suicidal in the past. this time last year, i took 28 blood pressure lowering pills and my blood pressure was dangerously low. i was taken in an ambulance and the nurses said i was lucky to get to the hospital when i did. they said if i didnt seek medical attention i would of died within 4-8 hours